# SDR JJBA20251109010

- Difficulty date: September 24, 2025
- Submitted: November 9, 2025
- Operation: Air carrier
- Aircraft: N21154
- Make and model: Emb EMB-145XR
- Aircraft serial: 145772
- Aircraft time: 48,962 hours, 33,039 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1 EA BRACKET FOR AIR PRESSURE LINES AT FR 51, RH, STR 6R, IS CRACKED, MARKED.	REMOVED AND REPLACED 1EA. DISCREPANT BRACKECT ( PN 145-26345-401) @FS 51 STR 16 R
